Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010Spectral problems. Issue dedicated to the memory of M. Birman
|Page(s)||448 - 469|
|Published online||12 May 2010|
- S. Adachi. A Positive solution of a nonhomogeneous elliptic equation in RN with G-invariant nonlinearity. Comm. PDE., 27 (2002), No. 1-2, 1–22. [CrossRef]
- V. Bach, J. Fröhlich, I.M. Sigal. Renormalization group analysis of spectral problems in quantum field theory. Adv. Math., 137 (1998), No. 2, 205–298. [CrossRef] [MathSciNet]
- H. Berestycki, P.-L. Lions. Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), No. 4, 313–345. [MathSciNet]
- H. Berestycki, P.-L. Lions. Nonlinear scalar field equations. II. Existence of infinitely many solutions. Arch. Rational Mech. Anal., 82 (1983), No. 4, 347–375. [MathSciNet]
- H. Berestycki, P.-L. Lions, L. Peletier. An ODE approach to the existence of positive solutions for semilinear problems in ℝN. Indiana Univ. Math. J., 30 (1981), No. 1, 141–157. [CrossRef] [MathSciNet]
- V.S. Buslaev, G.S. Perelman. Scattering for the nonlinear Schrödinger equation: states that are close to a soliton. St. Petersburg Math. J., 4 (1993), No. 6, 1111–1142. [MathSciNet]
- V.S. Buslaev, C. Sulem. On asymptotic stability of solitary waves for nonlinear Schrödinger equations. Ann. Inst. H. Poincare Anal. Non Lineaire, 20 (2003), No. 3, 419–475 [CrossRef] [MathSciNet]
- S. Cuccagna. On asymptotic stability of ground states of NLS, Rev. Math. Phys., 15 (2003), No. 8, 877–903. [CrossRef] [MathSciNet]
- S.-M. Chang, S. Gustafson, K. Nakanishi, T.-P. Tsai. Spectra of linearized operators for NLS solitary waves. SIAM J. Math. Anal., 39 (2007), No. 4, 1070–1111. [CrossRef] [MathSciNet]
- S. Cuccagna, D. Pelinovsky. Bifurcations from the endpoints of the essential spectrum in the linearized nonlinear Schrödinger problem. J. Math. Phys., 46 (2005), No. 5, 053520, 15 pp.
- B. Erdogan, W. Schlag. Dispersive estimates for Schrödinger operators in the presence of a resonance and/or an eigenvalue at zero energy in dimension three: II. J. Anal. Math., 99 (2006), 199–248. [CrossRef] [MathSciNet]
- A. Floer, A. Weinstein. Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential. J. Funct. Anal., 69 (1986), No. 3, 397–408. [CrossRef] [MathSciNet]
- S. Cuccagna, D. Pelinovsky, V. Vougalter. Spectra of positive and negative energies in the linearized NLS problem. Comm. Pure Appl. Math., 58 (2005), No. 1, 1–29. [CrossRef] [MathSciNet]
- M. Grillakis. Analysis of the linearization around a critical point of an infinite-dimensional Hamiltonian system. Comm. Pure Appl. Math., 43 (1990), No. 3, 299–333. [CrossRef] [MathSciNet]
- S. Gustafson, I.M. Sigal. Mathematical concepts of quantum mechanics. Springer–Verlag, Berlin, 2003.
- Z. Gang, I.M. Sigal. Asymptotic stability of nonlinear Schrödinger equations with potential, Rev. Math. Phys., 17 (2005), No. 10, 1143–1207. [CrossRef] [MathSciNet]
- P.D. Hislop, I.M. Sigal. Introduction to spectral theory with applications to Schrödinger operators. Springer, 1996.
- T. Kapitula, B. Sandstede. Edge bifurcations for near integrable systems via Evans functions techniques. SIAM J. Math.Anal., 33 (2002), No. 5, 1117–1143. [CrossRef] [MathSciNet]
- T. Kapitula, B. Sandstede. Eigenvalues and resonances using the Evans functions. Discrete Contin. Dyn. Syst., 10 (2004), No. 4, 857–869. [CrossRef] [MathSciNet]
- M. Klaus, B. Simon. Coupling constant thresholds in nonrelativistic quantum mechanics. I. Short-range two-body case. Ann. Phys., 130 (1980), No. 2, 251–281. [CrossRef]
- E. Lieb, M. Loss. Analysis. Graduate studies in Mathematics, 14. American Mathematical Society, Providence, 1997.
- E.Lieb, B.Simon, A. Wightman. Book “Studies in mathematical physics: Essays in Honor of Valentine Bargmann.” Princeton University Press, 1976.
- K. McLeod. Uniqueness of positive radial solutions of Δu +f(u) = 0 in Rn. II. Trans. Amer. Math. Soc., 339 (1993), No. 2, 495–505. [CrossRef] [MathSciNet]
- D. Pelinovsky, Y. Kivshar, V. Afanasjev. Internal modes of envelope solitons, Phys. D, 116 (1998), No. 1–2, 121–142. [CrossRef] [MathSciNet]
- G. Perelman. Asymptotic stability of multi-soliton solutions for nonlinear Schrödinger equations. Comm. Partial Differential Equations, 29 (2004), No. 7–8, 1051–1095. [CrossRef] [MathSciNet]
- W. Strauss. Existence of solitary waves in higher dimensions. Comm.Math.Phys., 55 (1977), No. 2, 149–162. [CrossRef] [MathSciNet]
- B.Simon. Functional integration and quantum physics. Pure and Applied Mathematics, 86 (1979), Academic Press.
- W. Schlag. Stable manifolds for an orbitally unstable nonlinear Schrödinger equation. Ann. of Math. (2), 169 (2009), No. 1, 139–227. [CrossRef] [MathSciNet]
- V. Vougalter. On the negative index theorem for the linearized NLS problem. To appear in Canad. Math. Bull.
- V. Vougalter, D. Pelinovsky. Eigenvalues of zero energy in the linearized NLS problem. J. Math. Phys., 47 (2006), No. 6, 062701, 13 pp.
- M.I. Weinstein. Modulation stability of ground states of nonlinear Schrödinger equations. SIAM J. Math. Anal., 16 (1985), No. 3, 472–491. [CrossRef] [MathSciNet]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.